Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Oriented toral knot lattices

Author: Russell B. Walker
Journal: Proc. Amer. Math. Soc. 87 (1983), 181-186
MSC: Primary 57M15; Secondary 05C10, 57M25
MathSciNet review: 677258
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The common intersections between two sets of toral knots, having differing toral knot types and differing sequences of orientations, are removed. The remaining arc-segments are reconnected in a prescribed manner. In closed form, the number of "resulting loops" is provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M15, 05C10, 57M25

Retrieve articles in all journals with MSC: 57M15, 05C10, 57M25

Additional Information

PII: S 0002-9939(1983)0677258-7
Keywords: Toral knot, oriented lattices
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia